# SDR SWAA2014090931710

- Difficulty date: September 5, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N371SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26598
- Aircraft time: 67,443 hours, 56,203 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 654645524C
- Part serial: BN239
- Condition: Warped
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AILERON TAB WARPED.  R & R TAB IAW MM.
